Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 29.04.2013
From: Jenni

Subject: Rituximab

Hi there , just had my first 2 infusions of rituximab and interested to see how bad people's side effects were after ?
reply | back to forum

Date: 29.04.2013
From: rhona

Subject: Re: Rituximab

Hi Jenni, i have just completed my 2nd course of rituximab. I had two infusions last June and 2 this month. I haven't had any side effects this time so far but back in June my hands and eye were burning the day after it but that only lasted a day, i also felt my neck and jaw sore and a bit dizzy but that may have been the r/a. I have been very happy with it so far. Have you had any side effects?
reply | back to forum

Date: 29.04.2013
From: Suz

Subject: Re: Rituximab

Hi Jenni,

I had 2 and half courses of the infusion, the side effects were quite bad for me on the first infusion with my body feeling very cold to getting very hot and also I had a release of cytokines (chemical messengers) that came out as a rash on my legs. I felt like that on my second one too. These side effects I had lasted couple days from 2-5 days.
reply | back to forum

Date: 16.05.2013
From: moodymare

Subject: Re: Rituximab

Hi I have recently finished my first full course. My first infusion was awful. During the infusion I felt like I had bed chewing on a mouth full of stingingt nettles. My throat was so sore but this settled after a few days. I also have m.s. Which has always effected my right side however a few days ago I started with left sided weaknes double vision and very off balance. this would be my typical m.s symptoms if it was on my right side. To expierience these symptoms on my left side is new for me. I had a doctor come and see me over the weekend who admitted me to hospital. The ward doctor discharged me with no tests or even talkn to my rhummy. So today I went to see my gp with my concerns. He tested my strength on my left side and indeed it is a lot weaker than my right. He advised me to call my rhummy. So when we got home my hubby spoke to my rhummys secetary. Few hrs later we recieved a call back. Rhummy told me to see gp. Explained I had and gp told me to see rhummy. Secetary said she will pass on msg however my rhummy is very busy. My point is please make sure you have aftercare support in place before taking any of these drugs. As im just being fobbed off from pillar to post. Before I starte rituximab I was on entenercept few months later I was havin vision and balance issues I was giventan mri of my brain where a cluster of lesions were found. They still dont no if the drug caused these lesions bringing on the ms. I am now completely disheartend by the support offered.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+2=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board